| Model Number |
M001145520 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.A16-4/5.8/75 xxl esophageal balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at low inflation pressures.The procedure was completed with a 14 mm xxl balloon catheter.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that a balloon rupture occurred.A16-4/5.8/75 xxl esophageal balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at low inflation pressures.The procedure was completed with a 14 mm xxl balloon catheter.There were no patient complications as a result of this event.It was further reported that the 70% stenosed target lesion was located in non-tortuous and non-calcified bilateral iliac veins.During the second inflation at or below nominal pressure, the balloon ruptured.It was determined that patient anatomy did not contribute to the reported event.Additionally, patient factors and procedural factors were not found to have contributed to the incident.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.
Event or Problem Description